Alert archive / South Carolina / Tornado Warnings in 2020
Tornado Warning 19, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Aug 24, 2020, 5:22 PM EDT for Charleston County, Colleton County, Dorchester County, South Carolina. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2020, 5:22 PM EDT (21:22 UTC)
- Expired
- Aug 24, 2020, 6:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Charleston County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 65 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 5:25 PM EDT | TSTM WND DMG | Jacksonboro, SC | TREE DOWN ON HWY 17 NEAR HWY 64. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1107 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted.
586
WFUS52 KCHS 242122
TORCHS
SCC019-029-035-242215-
/O.NEW.KCHS.TO.W.0019.200824T2122Z-200824T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
522 PM EDT Mon Aug 24 2020
The National Weather Service in Charleston has issued a
* Tornado Warning for portions of...
Charleston County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 615 PM EDT.
* At 522 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Jacksonboro, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ravenel, Delemar Crossroads and Jacksonboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3271 8044 3275 8049 3299 8036 3285 8013
TIME...MOT...LOC 2122Z 228DEG 14KT 3275 8045
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$6 follow-up statements
718
WWUS52 KCHS 242129
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
529 PM EDT Mon Aug 24 2020
SCC019-029-035-242215-
/O.CON.KCHS.TO.W.0019.000000T0000Z-200824T2215Z/
Charleston SC-Colleton SC-Dorchester SC-
529 PM EDT Mon Aug 24 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
CHARLESTON...COLLETON AND DORCHESTER COUNTIES...
At 529 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Jacksonboro, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ravenel, Delemar Crossroads and Jacksonboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3272 8042 3275 8047 3299 8036 3285 8013
TIME...MOT...LOC 2129Z 228DEG 14KT 3277 8042
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$126
WWUS52 KCHS 242139
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
539 PM EDT Mon Aug 24 2020
SCC019-029-035-242215-
/O.CON.KCHS.TO.W.0019.000000T0000Z-200824T2215Z/
Charleston SC-Colleton SC-Dorchester SC-
539 PM EDT Mon Aug 24 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
CHARLESTON...COLLETON AND DORCHESTER COUNTIES...
At 538 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jacksonboro and Beck's Landing, moving northeast at
15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ravenel and Delemar Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3273 8041 3275 8045 3299 8036 3285 8013
TIME...MOT...LOC 2138Z 223DEG 14KT 3280 8039
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$474
WWUS52 KCHS 242146
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
546 PM EDT Mon Aug 24 2020
SCC029-242155-
/O.CAN.KCHS.TO.W.0019.000000T0000Z-200824T2215Z/
Colleton SC-
546 PM EDT Mon Aug 24 2020
...THE TORNADO WARNING FOR COLLETON COUNTY IS CANCELLED...
The immediate risk for tornadoes has ended.
LAT...LON 3285 8013 3273 8041 3277 8044 3279 8043
3281 8040 3284 8039 3285 8040 3288 8040
3289 8039 3290 8039 3299 8036
TIME...MOT...LOC 2145Z 225DEG 10KT 3281 8038
$$
SCC019-035-242215-
/O.CON.KCHS.TO.W.0019.000000T0000Z-200824T2215Z/
Charleston SC-Dorchester SC-
546 PM EDT Mon Aug 24 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
CHARLESTON AND DORCHESTER COUNTIES...
At 545 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Canadys Landing, moving northeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ravenel and Delemar Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3285 8013 3273 8041 3277 8044 3279 8043
3281 8040 3284 8039 3285 8040 3288 8040
3289 8039 3290 8039 3299 8036
TIME...MOT...LOC 2145Z 225DEG 10KT 3281 8038
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$299
WWUS52 KCHS 242155
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
555 PM EDT Mon Aug 24 2020
SCC019-035-242215-
/O.CON.KCHS.TO.W.0019.000000T0000Z-200824T2215Z/
Charleston SC-Dorchester SC-
555 PM EDT Mon Aug 24 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
CHARLESTON AND DORCHESTER COUNTIES...
At 555 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Delemar Crossroads, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ravenel and Delemar Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3274 8038 3279 8043 3281 8040 3284 8039
3285 8040 3288 8040 3289 8039 3290 8039
3299 8035 3285 8013
TIME...MOT...LOC 2155Z 228DEG 14KT 3284 8035
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$292
WWUS52 KCHS 242204
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
604 PM EDT Mon Aug 24 2020
SCC019-035-242215-
/O.CON.KCHS.TO.W.0019.000000T0000Z-200824T2215Z/
Charleston SC-Dorchester SC-
604 PM EDT Mon Aug 24 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
CHARLESTON AND DORCHESTER COUNTIES...
At 604 PM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Delemar Crossroads to 6
miles northwest of Ravenel, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ravenel and Delemar Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3276 8033 3282 8037 3285 8038 3297 8032
3285 8013
TIME...MOT...LOC 2204Z 234DEG 21KT 3287 8030 3281 8032
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$712
WWUS52 KCHS 242210
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
610 PM EDT Mon Aug 24 2020
SCC019-035-242220-
/O.EXP.KCHS.TO.W.0019.000000T0000Z-200824T2215Z/
Charleston SC-Dorchester SC-
610 PM EDT Mon Aug 24 2020
...THE TORNADO WARNING FOR CHARLESTON AND DORCHESTER COUNTIES WILL
EXPIRE AT 615 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore the warning will be allowed to expire.
LAT...LON 3276 8033 3282 8037 3285 8038 3297 8032
3285 8013
TIME...MOT...LOC 2210Z 228DEG 14KT 3288 8028 3282 8030
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Aug 24, 3:59 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 24, 3:59 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Charleston SC 359 PM EDT Mon Aug 24 2020 .SYNOPSIS... Atlantic high pressure will expand across the eastern United States through the middle of the week, then shift east as a cold front approaches next weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Rest of this afternoon: Latest radar shows most of the convection has moved west of I-95. However, recent trends also showing small showers redeveloping near the coast, especially around Charleston county. Given presence of deep tropical moisture and moderate instability, convection appears to want to form/reform at almost any location. Left highest PoPs inland through the early evening, but kept high end chance most other areas, including coast. Chances for thunder remain low, and have left only isolate or slight chance mention through the period. WPC has targeted our inland regions for the highest chances for flash flooding/heavy rainfall. However, the progressive nature of the convection continues to keep the chance for flooding/flash flooding relatively low. Will continue to monitor radar trends through the evening for the potential for additional locally heavy rainfall and the threat for minor flooding. Later tonight, all models show the Atlantic ridge building in from the south and east. This helps to lower the deep layer moisture, especially over the extreme southeast GA zones later tonight. Have slowly reduced PoPs through the night from south to north. However, given presence of deep moisture and lingering low level boundaries, most areas will hang onto chance PoPs all night. Patchy fog possible later tonight, but confidence not high enough to add into forecast. Lows in the lower to mid 70s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... Tuesday: Mid-level and surface Atlantic high pressure will continue to build into the area, and this should result in reduced coverage of diurnal convection as compared with Monday. While there is still a bit of uncertainty in model details, subsidence and somewhat drier air should start to push into the area. Even with the drier air, PWats are still forecast to be above 2 inches so we should still see scattered diurnal showers/thunderstorms especially along the sea breeze and any outflow boundaries that form. With surface based CAPE values around 2000-3000 J/kg, any convection that forms during peak heating could briefly become severe. High temperatures will range from the mid to upper 80s except lower 90s in SE GA. Lows are expected to be in the mid to upper 70s. Wednesday and Thursday: Atlantic surface and mid-level high pressure will prevail across the area. With the increase in dry air, showers/thunderstorms will have a harder time of coming together than in previous days. While PWats are still expected to be around 2 inches, any convection should mainly occur along the sea breeze or any other outflow boundaries that form during peak daytime heating. There will be sufficient instability of CAPE values around 1500-2000 J/kg and DCAPE around 1000 J/kg so a severe thunderstorm with damaging winds cannot be completely ruled out. Temperatures will be a bit higher both days, topping out around mid 90s. With dewpoints in the mid to upper 70s both days, heat indices are forecast to be around 102-106 degrees. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... Mid-level high pressure Thursday night will transition to zonal flow into the weekend. At the surface, Atlantic high pressure is expected to prevail near the region, with a front approaching from the northwest late Saturday. Showers/thunderstorms are expected each afternoon/evening, followed by drier conditions each night. Temperatures should be a few degrees above normal. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... Rest of this afternoon: Have gone back to VFR to prevail both sites, but kept VCSH for showers that are just inland of the terminals. Models indicating that convection could come back into KCHS later this afternoon, but confidence not high enough to put into the TAF at this time. Tonight: There could be scattered showers around, especially KCHS, but again, confidence not high enough to put into TAF yet. Guidance hinting at some lower CIGS and fog for KSAV later tonight. Think cloud cover will be thicker over KCHS to lower chances for later night fog. Extended Aviation Outlook: Brief flight restrictions are possible from showers/thunderstorms, mainly each afternoon and evening. && .MARINE... Through Tonight: The Atlantic ridge will slowly build from the south and east. In general, winds expected to be 15 kt or less all waters. However, increasing swell of 5 to 7 feet continues to build into offshore waters, especially AMZ374, where a Small Craft Advisory remains in place for these swell. Scattered showers and isolated thunderstorms are expected through tonight. Tuesday through Saturday: As high pressure builds into the area, south winds are generally expected to remain 10 to 15 kts. The long period swell from Tropical Storm Laura will create elevated seas in the outer Georgia waters. A Small Craft Advisory is in effect through 16Z Tuesday for seas greater than 6 ft. As seas subside by Tuesday afternoon, the waters will remain generally quiet other than during possible convection, which could produce higher wind gusts. Later in the week as the high pressure shifts east, the pressure gradient will begin to tighten and winds will start to pick up through the weekend. Rip Currents: A moderate risk of rip currents will remain in place through Tuesday. The swell is generally around 3 ft around 12 seconds along all the beaches. On Wednesday, the swell becomes around 2 ft every 8-10 seconds so a low risk of rip currents is currently forecast. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...Small Craft Advisory until noon EDT Tuesday for AMZ374. && NEAR TERM...RFM SHORT TERM... LONG TERM... AVIATION...RFM MARINE...
Hazardous weather outlook, Aug 24, 3:29 PM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 329 PM EDT Mon Aug 24 2020 GAZ117-119-139-141-SCZ048>051-251930- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 329 PM EDT Mon Aug 24 2020 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-251930- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 329 PM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Aug 24, 1:59 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Charleston SC
159 PM EDT Mon Aug 24 2020
SCZ040-241830-
Allendale-
159 PM EDT Mon Aug 24 2020
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY...
At 159 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Appleton, or near Allendale, moving north at
20 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Allendale, Fairfax, Sycamore, Ulmer, Seigling, Millett, Martin and
Barton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3311 8137 3311 8129 3312 8124 3312 8120
3305 8113 3305 8110 3303 8108 3296 8121
3294 8124 3292 8124 3285 8136 3312 8159
3316 8153
TIME...MOT...LOC 1759Z 169DEG 17KT 3299 8138
SPRSpecial weather statement, Aug 24, 4:32 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Charleston SC
432 PM EDT Mon Aug 24 2020
SCZ043-049-242115-
Coastal Colleton-Inland Colleton-
432 PM EDT Mon Aug 24 2020
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY...
At 432 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Green Pond, or 13 miles east of Yemassee,
moving north at 10 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Hendersonville, Ashepoo, Green Pond, Ritter and White Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3265 8053 3264 8066 3265 8068 3266 8069
3267 8067 3267 8069 3282 8083 3290 8050
TIME...MOT...LOC 2032Z 168DEG 8KT 3268 8062Local storm report, Aug 24, 4:34 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT MON AUG 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM RIP CURRENTS HILTON HEAD ISLAND 32.22N 80.75W
08/24/2020 BEAUFORT SC LIFEGUARD
4 TO 5 MODERATE STRENGTH RIP CURRENTS SPOTTED BETWEEN
MARKERS 103 AND 111.
&&
EVENT NUMBER CHS2000679
RJBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 1:59 PM EDT | Special Weather Statement | CHS | Allendale | 31 min |
| Aug 24, 4:32 PM EDT | Special Weather Statement | CHS | Colleton | 43 min |
| Aug 24, 5:03 PM EDT | Tornado Warning | CHS | Colleton | 42 min |
| Aug 24, 5:28 PM EDT | Special Weather Statement | CHS | Berkeley | 32 min |
| Aug 24, 6:07 PM EDT | Areal Flood Advisory | CHS | Charleston, Colleton | 83 min |
| Aug 24, 6:58 PM EDT | Areal Flood Advisory | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester | 2 hr |
| Aug 24, 7:20 PM EDT | Special Weather Statement | CHS | Charleston | 25 min |
| Aug 24, 7:37 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 113 min |
Nearby
Tornado Warnings in South Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.